# SDR DXTA2024091100492

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20629
- Aircraft time: 9,097 hours, 5,305 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398531
- Part serial: 1361
- Condition: Defective
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBD BRAKES FAIL AMBER CAS: INBOARD BRAKE FAIL. B3-007102 CORRECTIVE ACTION: REMOVED FAULTY LH BRAKE CONTROL VALVE ASSY AND INSTALLED AN OVERHAULED LH BRAKE CONTROL VALVE ASSY !AW CL 350 AMM 32-43-09-400-801. NO DEFECTS NOTED. OPS CHECK GOOD.
